Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A family of monotone methods for the numerical solution of three-dimensional diffusion problems on unstructured tetrahedral meshes

  • 42 Accesses

  • 24 Citations

This is a preview of subscription content, log in to check access.

References

  1. 1.

    A. Bourgeat, M. Kern, S. Schumacher, and J. Talandier, Comput. Geosci. 8, 83–98 (2004).

  2. 2.

    G. Bernard-Michel, C. Le Potier, A. Beccantini, et al., Comput. Geosci. 8 (2004).

  3. 3.

    C. Le Potier, C. R. Acad. Sci. Ser. I 341, 787–792 (2005).

  4. 4.

    A. A. Samarskii and P. N. Vabishchevich, Numerical Methods for Solving Convection-Diffusion Problems (Editorial URSS, Moscow, 1999) [in Russian].

Download references

Author information

Correspondence to I. V. Kapyrin.

Additional information

Original Russian Text © I.V. Kapyrin, 2007, published in Doklady Akademii Nauk, 2007, Vol. 416, No. 5, pp. 588–593.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kapyrin, I.V. A family of monotone methods for the numerical solution of three-dimensional diffusion problems on unstructured tetrahedral meshes. Dokl. Math. 76, 734–738 (2007). https://doi.org/10.1134/S1064562407050249

Download citation

Keywords

  • Diffusion Tensor
  • DOKLADY Mathematic
  • Support Point
  • Initial Mesh
  • Homogeneous Dirichlet Boundary Condition